RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1971, Volume 112, Pages 5–21 (Mi tm3030)  

This article is cited in 5 scientific papers (total in 9 papers)

Representations of $n$-point functions

N. N. Bogolyubov, V. S. Vladimirov


Full text: PDF file (1649 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1971, 112, 1–18

Bibliographic databases:

UDC: 519.9

Citation: N. N. Bogolyubov, V. S. Vladimirov, “Representations of $n$-point functions”, Collection of articles. Part I, Trudy Mat. Inst. Steklov., 112, 1971, 5–21; Proc. Steklov Inst. Math., 112 (1971), 1–18

Citation in format AMSBIB
\Bibitem{BogVla71}
\by N.~N.~Bogolyubov, V.~S.~Vladimirov
\paper Representations of $n$-point functions
\inbook Collection of articles. Part~I
\serial Trudy Mat. Inst. Steklov.
\yr 1971
\vol 112
\pages 5--21
\mathnet{http://mi.mathnet.ru/tm3030}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0321438}
\zmath{https://zbmath.org/?q=an:0254.32015}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1971
\vol 112
\pages 1--18


Linking options:
  • http://mi.mathnet.ru/eng/tm3030
  • http://mi.mathnet.ru/eng/tm/v112/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. I. Zavialov, V. B. Trushin, “On the extended $n$-point tube”, Theoret. and Math. Phys., 27:1 (1976), 293–301  mathnet  crossref
    2. N. N. Bogolyubov, A. A. Logunov, G. I. Marchuk, “Vasilii Sergeevich Vladimirov (on his sixtieth birthday)”, Russian Math. Surveys, 38:1 (1983), 231–243  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. A. G. Sergeev, P. Heinzner, “The extended matrix disk is a domain of holomorphy”, Math. USSR-Izv., 38:3 (1992), 637–645  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. V. S. Vladimirov, V. V. Zharinov, A. G. Sergeev, “Bogolyubov's “edge of the wedge” theorem, its development and applications”, Russian Math. Surveys, 49:5 (1994), 51–65  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. V. S. Vladimirov, “Nikolai Nikolaevich Bogolyubov and Mathematics”, Proc. Steklov Inst. Math., 228 (2000), 1–10  mathnet  mathscinet  zmath
    6. A. G. Sergeev, Xian-Yu Zhou, “Extended Future Tube Conjecture”, Proc. Steklov Inst. Math., 228 (2000), 25–42  mathnet  mathscinet  zmath
    7. V. S. Vladimirov, “N. N. Bogolyubov and Mathematics”, Russian Math. Surveys, 56:3 (2001), 607–613  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    8. M. K. Kerimov, “Vasiliĭ Sergeevich Vladimirov (on the occasion of his eightieth birthday)”, Comput. Math. Math. Phys., 43:11 (2003), 1541–1549  mathnet  mathscinet
    9. Yu. M. Zinoviev, “Lorentz-covariant distributions with spectral conditions”, Theoret. and Math. Phys., 156:3 (2008), 1247–1267  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:151
    Full text:71

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019